MathSciNet Relay Station
MathSciNet bibliographic data
MR2034162 (2004k:35174) 35K50 (35B35 35K57 92D25)
Kuto, Kousuke Stability of steady-state solutions to a prey-predator system with cross-diffusion. J. Differential Equations 197 (2004), no. 2, 293–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement